# SDR AALA202202049020

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737*
- Aircraft serial: 30914
- Aircraft time: 35,038 hours, 14,421 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE CAME OFF DOOR. REATTACHED FORWARD LAVATORY DOOR HANDLE PER CMM 25-46-00. OPERATIONS CHECKS NORMAL.
